RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



SIGMA:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


SIGMA, 2010, том 6, 006, 13 страниц (Mi sigma463)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

Peterson's Deformations of Higher Dimensional Quadrics

Ion I. Dincă

Faculty of Mathematics and Informatics, University of Bucharest, 14  Academiei Str., 010014, Bucharest, Romania

Аннотация: We provide the first explicit examples of deformations of higher dimensional quadrics: a straightforward generalization of Peterson's explicit 1-dimensional family of deformations in $\mathbb C^3$ of 2-dimensional general quadrics with common conjugate system given by the spherical coordinates on the complex sphere $\mathbb S^2\subset\mathbb C^3$ to an explicit $(n-1)$-dimensional family of deformations in $\mathbb C^{2n-1}$ of $n$-dimensional general quadrics with common conjugate system given by the spherical coordinates on the complex sphere $\mathbb S^n\subset\mathbb C^{n+1}$ and non-degenerate joined second fundamental forms. It is then proven that this family is maximal.

Ключевые слова: Peterson's deformation; higher dimensional quadric; common conjugate system

DOI: https://doi.org/10.3842/SIGMA.2010.006

Полный текст: PDF файл (242 kB)
Полный текст: http://emis.mi.ras.ru/journals/SIGMA/2010/006/
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

ArXiv: 0802.2438
Тип публикации: Статья
MSC: 53A07; 53B25; 35Q58
Поступила: 13 июля 2009 г.; в окончательном варианте 16 января 2010 г.; опубликована 20 января 2010 г.
Язык публикации: английский

Образец цитирования: Ion I. Dincă, “Peterson's Deformations of Higher Dimensional Quadrics”, SIGMA, 6 (2010), 006, 13 pp.

Цитирование в формате AMSBIB
\RBibitem{Din10}
\by Ion I.~Dinc{\u a}
\paper Peterson's Deformations of Higher Dimensional Quadrics
\jour SIGMA
\yr 2010
\vol 6
\papernumber 006
\totalpages 13
\mathnet{http://mi.mathnet.ru/sigma463}
\crossref{https://doi.org/10.3842/SIGMA.2010.006}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2593376}
\zmath{https://zbmath.org/?q=an:1189.53009}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000274771200001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84896062609}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/sigma463
  • http://mi.mathnet.ru/rus/sigma/v6/p6

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Dinca I.I., “Bianchi?s B?cklund transformation for higher dimensional quadrics”, J. Geom. Phys., 110 (2016), 306–327  crossref  mathscinet  zmath  isi  scopus
  • Symmetry, Integrability and Geometry: Methods and Applications
    Просмотров:
    Эта страница:204
    Полный текст:52
    Литература:26
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019